# SDR AALA201708289052

- Difficulty date: August 26, 2017
- Submitted: August 29, 2017
- Operation: Air carrier
- Aircraft: N724UW
- Make and model: Airbus A319-112
- Aircraft serial: 1122
- Aircraft time: 49,088 hours, 29,247 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665605
- Part serial: A6722
- Condition: Damaged
- Location: Pax Door
- Part time: 43,872 hours, 27,677 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE RAFT PASSENGER DOOR DEFORMED AND TOUCHED THE FUSELAGE WHEN DOOR IS FULLY OPEN  AT AFT GALLEY AREA.  REPLACED THE SLIDE IAW AMM.
